Real Analysis Exchange

Martin’s axiom and maximal orthogonal families.

Saharon Shelah

Full-text: Open access

Abstract

It is shown that Martin's Axiom for \(\sigma\)-centered partial orders implies that every maximal orthogonal family in \(\mathbb{R}^\mathbb{N}\) is of size \(2^{\aleph_0}\).

Article information

Source
Real Anal. Exchange, Volume 28, Number 2 (2002), 477-480.

Dates
First available in Project Euclid: 20 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.rae/1184963810

Mathematical Reviews number (MathSciNet)
MR2010330

Zentralblatt MATH identifier
1044.03040

Subjects
Primary: 03E35: Consistency and independence results 03E65: Other hypotheses and axioms

Keywords
orthogonal family Martin's Axiom maximal almost disjoint family

Citation

Shelah, Saharon. Martin’s axiom and maximal orthogonal families. Real Anal. Exchange 28 (2002), no. 2, 477--480. https://projecteuclid.org/euclid.rae/1184963810


Export citation

References

  • A. W. Miller and J. Steprāns, Orthogonal families of real sequences, J. Symbolic Logic, 63 (1998), 29–49.